# SDR 98ZZZM5

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 230 - DTW-LRD - FLIGHT DIVERTED TO HDY, STRONG SMELL OF ELECTRICAL SMOKE.  NO VISIBLE SMOKE, SEEMED TO BE AROUND FE PANEL.  INSPECTED FE PANEL AND ADJACENT AREAS, P-6 PANEL, STAB TRIM C/B FOR ABNORMAL SMELL AND EXCESSIVELY HOT COMPONENTS.  NONE FOUND.  INSPECTED R/E COMPT FOR SAME, NONE FOUND.  BATTERY FOUND COOL TO TOUCH.  NO ABNORMALITIES NOTED THIS MX INSPECTION.  (M)
